Aarhus University Seal

Bent Ørsted

A cauchy problem for elliptic invariant differential operators and continuity of a generalized Berezin transform

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Department of Mathematical Sciences
Original languageEnglish
JournalAnnales de l'Institut Fourier
Volume57
Issue3
Pages (from-to)693-702
Number of pages10
ISSN0373-0956
Publication statusPublished - 2007

See relations at Aarhus University Citationformats

ID: 7967543